No Cover Image

Journal article 28 views 2 downloads

Non-deterministic computation and the Jayne-Rogers Theorem / Arno Pauly; Matthew de Brecht

Electronic Proceedings in Theoretical Computer Science, Volume: 143, Pages: 87 - 96

Swansea University Author: Pauly, Arno

Check full text

DOI (Published version): 10.4204/EPTCS.143.8

Published in: Electronic Proceedings in Theoretical Computer Science
ISSN: 2075-2180
Published: 2014
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa37381
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 87
End Page: 96